# SDR UALA2012101905993

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 48,164 hours, 12,433 cycles
- Engine: Pwa PW4056
- System (JASC): 5246 · Fluid Service Doors
- Part: Fitting
- Condition: Missing
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING PANEL HOLD OPEN BRACKET CRACKED.  REQUIRES THE DOOR TO BE HELD OPEN TO ACCOMPLISH FUELING.  DOOR HINGE AND LATCHES ARE OK, NEED TO HOLD THE DOOR WITH HAND DURING FUELING TO HAVE POWER FUELING AIRCRAFT. REF IPC 52-49-04 ITEM 70.  NO LOSS PARTS.   REPLACED CLIP 160-0118 AND SPRING 160-0288 TO MAKE UP MISSING AND BROKEN PARTS.  DOOR LOCKS OPEN CORRECTLY AND LOCKS IN OPEN POSITION.
